# SDR SWAA2021030445557

- Difficulty date: January 27, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N405WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27893
- Aircraft time: 67,100 hours, 39,738 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 27L; B.S. 540; W.L. 152; AT THE END OF THE STRINGER. / REMOVED DAMAGED SECTION S-27L AND INSTALLED NEW SECTION AT BS 500D+6' -540 S-27L AND REPAIR PARTS IAW SRM 53-00-03-2R-1 REP. 1 AND DWG 143A3230.
